# SDR S2YA05079

- Difficulty date: December 1, 2005
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N351SK
- Make and model: Dorner DO328300
- Aircraft serial: 3108
- Engine: Pwa PW306B
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: G, B

## Discrepancy

DURING FLIGHT, DURING INITIAL DESCENT AFTER PULLING POWER BACK, THE CREW NOTED A LT PACK FAIL/CABIN HIGH CASS MESSAGES AT FL280.  THE CREW DEPLOYED THE O2 MASKS AND REQUESTED FL100.  THE CREW MADE AN UNEVENTFUL LANDING.  MX INSPECTED THE AC AT MULTIPLE POWER AND BLEED CONFIGURATIONS BUT WERE UNABLE TO DUPLICATE PROBLEM.  WITH NO FURTHER DISCREPANCIES RETURNED THE AC TO SERVICE.  PROBLEM HAS NOT RETURNED.  (K)
